On a singular multi-point third-order boundary value problem on the half-line
Mathematica Bohemica, Tome 145 (2020) no. 3, pp. 305-324
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
We establish not only sufficient but also necessary conditions for existence of solutions to a singular multi-point third-order boundary value problem posed on the half-line. Our existence results are based on the Krasnosel'skii fixed point theorem on cone compression and expansion. Nonexistence results are proved under suitable a priori estimates. The nonlinearity $f=f(t,x,y)$ which satisfies upper and lower-homogeneity conditions in the space variables $x, y$ may be also singular at time $t=0$. Two examples of applications are included to illustrate the existence theorems.
We establish not only sufficient but also necessary conditions for existence of solutions to a singular multi-point third-order boundary value problem posed on the half-line. Our existence results are based on the Krasnosel'skii fixed point theorem on cone compression and expansion. Nonexistence results are proved under suitable a priori estimates. The nonlinearity $f=f(t,x,y)$ which satisfies upper and lower-homogeneity conditions in the space variables $x, y$ may be also singular at time $t=0$. Two examples of applications are included to illustrate the existence theorems.
DOI :
10.21136/MB.2019.0084-18
Classification :
34B10, 34B16, 34B18, 34B40
Keywords: singular nonlinear boundary value problem; positive solution; Krasnosel'skii fixed point theorem; multi-point; half-line
Keywords: singular nonlinear boundary value problem; positive solution; Krasnosel'skii fixed point theorem; multi-point; half-line
@article{10_21136_MB_2019_0084_18,
author = {Benbaziz, Zakia and Djebali, Smail},
title = {On a singular multi-point third-order boundary value problem on the half-line},
journal = {Mathematica Bohemica},
pages = {305--324},
year = {2020},
volume = {145},
number = {3},
doi = {10.21136/MB.2019.0084-18},
mrnumber = {4221836},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.21136/MB.2019.0084-18/}
}
TY - JOUR AU - Benbaziz, Zakia AU - Djebali, Smail TI - On a singular multi-point third-order boundary value problem on the half-line JO - Mathematica Bohemica PY - 2020 SP - 305 EP - 324 VL - 145 IS - 3 UR - http://geodesic.mathdoc.fr/articles/10.21136/MB.2019.0084-18/ DO - 10.21136/MB.2019.0084-18 LA - en ID - 10_21136_MB_2019_0084_18 ER -
%0 Journal Article %A Benbaziz, Zakia %A Djebali, Smail %T On a singular multi-point third-order boundary value problem on the half-line %J Mathematica Bohemica %D 2020 %P 305-324 %V 145 %N 3 %U http://geodesic.mathdoc.fr/articles/10.21136/MB.2019.0084-18/ %R 10.21136/MB.2019.0084-18 %G en %F 10_21136_MB_2019_0084_18
Benbaziz, Zakia; Djebali, Smail. On a singular multi-point third-order boundary value problem on the half-line. Mathematica Bohemica, Tome 145 (2020) no. 3, pp. 305-324. doi: 10.21136/MB.2019.0084-18
Cité par Sources :